# SDR 2024FA0000738

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: General aviation
- Aircraft: N142AA
- Make and model: Cessna 560XL
- Aircraft serial: 5605281
- Aircraft time: 3,524 hours, 2,167 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Tab
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON 22 SEPTEMBER 2024, NASJET AIRCRAFT N142AA MSN 560-5281 RETURNED BACK/FLIGHT (LSZH) DUE TO CREW REPORTED THAT WHEN AIRCRAFT REACHED 200 KTS ABOVE, THE SLIP SKID DISPLACED TO THE LEFT AND NEED TO TRIM RUDDER HALFWAY TO THE LEFT TO CENTER IT. THE AIRCRAFT LANDED SAFELY BACK TO LSZH.   ON GROUND, CONTRACTED MAINTENANCE PERFORMED TROUBLESHOOTING AND FOUND RUDDER TRIM AND TRIM TAB NEED ADJUSTMENT AND RIGGING. MAINTENANCE PERFORMED FLIGHT NEUTRAL ADJUSTMENT OF RUDDER AND RUDDER TRIM TAB IAW AMM:27-20-00, RESULT SHOWS SATISFACTORY.  CLOSED.
